Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Approximate polyhedra, density and discrete maps

dc.contributor.authorGiraldo, A.
dc.contributor.authorRodríguez Sanjurjo, José Manuel
dc.date.accessioned2023-06-20T17:02:25Z
dc.date.available2023-06-20T17:02:25Z
dc.date.issued1995-10
dc.description.abstractSome extension properties of maps defined on dense subsets are studied for approximate polyhedra. The latter are characterised as approximate extensors for finite maps with small oscillation.
dc.description.departmentDepto. de Álgebra, Geometría y Topología
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/16966
dc.identifier.doi10.1017/S0004972700014611
dc.identifier.issn0004-9727
dc.identifier.officialurlhttp://journals.cambridge.org/abstract_S0004972700014611
dc.identifier.relatedurlhttp://www.cambridge.org/
dc.identifier.urihttps://hdl.handle.net/20.500.14352/57671
dc.issue.number2
dc.journal.titleBulletin of the Australian Mathematical Society
dc.language.isoeng
dc.page.final206
dc.page.initial201
dc.publisherCambridge University Press
dc.rights.accessRightsrestricted access
dc.subject.cdu514
dc.subject.cdu515.1
dc.subject.ucmGeometría
dc.subject.ucmTopología
dc.subject.unesco1204 Geometría
dc.subject.unesco1210 Topología
dc.titleApproximate polyhedra, density and discrete maps
dc.typejournal article
dc.volume.number52
dcterms.referencesS. Bogatyi, 'Approximative and fundamental retracts', Math. USSR-Sb. 22 (1974), 91-103. K. Borsuk, 'On some metrizations of the hyperspace of compact sets', Fund. Math. 41 (1954), 168-202. K. Borsuk, Theory of retracts, Monografie Matematyczne 44 (Polish Scientific Publishers, Warszawa, 1967). K. Borsuk, 'Concerning homotopy properties of compacta', Fund. Math. 62 (1968), 223-254. M.H.Clapp, 'On a generalization of absolute neighborhood retracts', Fund. Math. 70 (1971), 117-130. J. Dydak and J. Segal, 'Approximate polyhedra and shape theory', Topology Proc. 6 (1981), 279-286. A. Giraldo and J.M.R. Sanjurjo, 'Density and shape', (preprint). A. Granas, 'Fixed point theorems for the approximative ANRs', Bull. Acad. Polon. Sci., Ser. sci. math., astr. et phys. 16 (1968), 15-19. S. Hu, Theory of retracts (Wayne State University Press, Detroit, 1967). S. Mardesic, 'Approximate polyhedra, resolutions of maps and shape fibrations', Fund. Math. 114(1981), 53-78. S. Mardesic and J. Segal, Shape theory (North Holland, Amsterdam, 1982). H. Noguchi, 'A generalization of absolute neighborhood retracts', Kodai Math. Seminar reports 1 (1953), 20-22. J.M.R. Sanjurjo, 'An intrinsic description of shape', Trans. Amer. Math. Soc. 329 (1992), 625-636. J.M.R. Sanjurjo, 'Multihomotopy, Cech spaces of loops and shape groups', Proc. London Math. Soc. 69 (1994), 330-344. J. Van Mill, Infinite-dimensional topology (North Holland, Amsterdam, 1989). J.E. West, 'Problems in infinite-dimensional topology', in Open problems in topology, (J. Van Mill and G.M. Reed, Editors) (North Holland, Amsterdam, 1990), pp. 523-597.
dspace.entity.typePublication
relation.isAuthorOfPublicationf54f1d9d-37e9-4c15-9d97-e34a6343e575
relation.isAuthorOfPublication.latestForDiscoveryf54f1d9d-37e9-4c15-9d97-e34a6343e575

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
RodSanjurjo23.pdf
Size:
724.54 KB
Format:
Adobe Portable Document Format

Collections